# SDR 07FDEA01713

- Difficulty date: May 7, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SCALLOP WORN STA 1490 RBL 47.  REMOVED, FABRICATED, INSTALLED SEAT TRACK SECTION IAW DC/MD10 SRM 53-70-00 VOL I PAGE 22  AND 53-42-01 VOL III, MAJOR REPAIR.
